# SDR CA140127005

- Difficulty date: January 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 25,087 hours
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THERE WAS A LOW OIL QUANTITY INDICATION WITH NORMAL OIL PRESSURE AND TEMPERATURE INDICATIONS.  OIL QUANTITY INDICATION SLOWLY REDUCED TO ZERO BUT TEMPERATURE AND PRESSURE REMAINED NORMAL. HALF AN HOUR LATER OIL PRESSURE INDICATION BEGAN TO FLUCTUATE IN TO THE YELLOW BAND.  THE ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED AN OVERWEIGHT LANDING INSPECTION AND FOUND A FAILED FUEL PUMP DRIVE PAD AGB SEAL.  THE AGB SEAL WAS REPLACED AND LEAK CHECKED AND THE ACFT WAS RETURNED TO SERVICE.
